# SDR YENA200652

- Difficulty date: June 4, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 1,756 hours, 650 cycles
- Engine: Iae V2527A5
- Engine time: 1,756 hours, 650 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM WARNING -ENG 2 COMPRESSOR VANE- INITIATED AT THRUST REDUCTION FROM BUR.  FOLLOWED FULL ECAM PROCEDURE (APPROXIMATELY 3 MINUTES) AND CLEARED ECAM.  THE SAME ECAM APPEARED AGAIN AND CLEARED ITSELF WITHIN 1 MINUTE.  DECLARED EMERGENCY AND LANDED AT LGB AND GOT THE SAME ECAM WARNING AFTER GOING TO IDLE FROM FULL REVERSE THRUST.  TEMPERATURE AT BUR 98 DEGREES F.  ALL OTHER ENGINE PARAMETERS NORMAL.  ENG NR 2 COMPRESSOR VANE FAULT (VSV) FALL WITHIN CONSTRAINTS OF INFORMATION NOTICE 2005-T015TR.  AS PRECAUTIONARY, LUBRICATED ENG NR 2 VSV MECHANISMS PER AMM 75-32-42.  A/C OK FOR SERVICE.
